# SDR MASA98121

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138443
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND THE FORWARD TWO RED TRACK LIGHTS NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY POWER SUPPLY AND THE FORWARD TRACK LGHT SECTION.  OPS CHECKED GOOD.  (M)
